# SDR ASOA2012111402466

- Difficulty date: October 22, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL INBD FACE CORRODED AT 4 LOCATIONS AS MARKED BETWEEN FS 1000.00 TO FS 1045.00.   REMOVED CORROSION ON AFT CARGO DOOR SILL AT 4 LOCATIONS WITH .008 BEING THE DEEPEST IAW SRM 51-21-06-001-001-A01.   COMPLIED WITH REO 670-53-61-915.  FOUND TO BE SATISFACTORY.
